| Catalog Number |
SSM-405 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii implant exchange".This record relates to the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Later healthcare professional reported "fatigue, malaise, weight and hair loss myalgias, skin irritation symptoms".This record relates to the right side.The device was explanted and replaced with a non-abbvie device.